# SDR AALA20110524TUL05

- Difficulty date: May 24, 2011
- Submitted: May 25, 2011
- Operation: Air carrier
- Aircraft: N574AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53151
- Aircraft time: 57,478 hours, 29,534 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP OF RIGHT WING ANGLE/STRINGER CRACKED JUST OUTBOARD OF SECOND, FROM OUTBOARD TANK VENT PLATE.  REPLACED ANGLE/STRINGER PER AARD 51-10-00-05.
